Resource Schedule
Personal Schedule
My Data
Public Calendars
Search
Friday, February 8, 2019
Reservations for Zeiss ELYRA PS.1 SIM/PAL-M/STORM/TIRF and LSM710
New Entry New Entry
8:00am
 
New Entry New Entry
9:00am
 
New Entry New Entry
10:00am
Ronja Schirmann SIM training  Duration: 120min. [10:00am - 12:00pm]imces imces
 
New Entry New Entry
11:00am
New Entry New Entry
12:00pm
 
New Entry New Entry
1:00pm
Odersky  Duration: 180min. [1:00pm - 4:00pm]Andrea Odersky
 
 
 
New Entry New Entry
2:00pm
New Entry New Entry
3:00pm
New Entry New Entry
4:00pm
Bezgovsek  Duration: 120min. [4:00pm - 6:00pm]Judith Bezgovsek
 
New Entry New Entry
5:00pm
08
< February 2019 >
MonTueWedThuFriSatSun
        01 02 03
04 05 06 07 08 09 10
11 12 13 14 15 16 17
18 19 20 21 22 23 24
25 26 27 28      

[Printer Friendly]

Resource:
   Month:
   Week:
   Year:



You are not logged in:
Login/Logout | Preferences | Profile

Personal Schedule | Resource Schedules | Another User's Calendar



OCF Scheduler
Release Version 2.02
Developed by ARL Biotechnology Computing Facility
Copyright © 2019 Arizona Research Labs
All rights reserved. Request permission to duplicate or redistribute in any form.